# SDR QTL2005F00000

- Difficulty date: February 4, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N1904X
- Make and model: Cessna 182H
- Aircraft serial: 18256004
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357584
- Condition: Failed
- Location: Magneto
- Component: Magneto, Cont
- Component part number: IO5005561S6RSC25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FOR FAILURE, 24 TEETH MISSING ON DISTRIBUTOR GEAR.  REPLACED WITH NEW GEAR NR 10-357586. (K)
